# SDR ASAA2023080344435

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 54,269 hours, 15,994 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WOULDN'T START ELEC LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED ELEC LIGHT MESSAGE BITE PROCEDURE PER FIM 24-31 TASK 801. FOUND SPCU FAULT, SPCU FAULT WOULD NOT RESET. FOUND SW HOT BAT BUS C/B OPENDED. RESET C/B PER MM 20-60-01. REACCOMPLISHED ELEC LIGHT BITE CHECK. SPCU FAULT CLEARED. ACCOMPLISHED APU BITE PER FIM 49-60 TASK 801. NO CURRENT FAULTS FOUND. STARTED APU PER MM 49-11-00 APU STARTED AND OPS CHECK NORMAL.
